# SDR USAA051048

- Difficulty date: August 23, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 45,987 hours, 45,987 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Stabilizer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STABILIZER LOWER SKIN, ELEV STA 106 (JUST FWD OF PNL 9208R) CRACKED.  INSTALLED FILLER AND DOUBLER IAW TYPICAL REPAIR 55-10-07 REV-B, DEFECT SIZE: 1.25 INCH
